Matches in DBpedia 2016-04 for { <http://doi.org/10.4007/annals.2013.178.2.4> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- annals.2013.178.2.4 date "2013".
- annals.2013.178.2.4 doi "10.4007/annals.2013.178.2.4".
- annals.2013.178.2.4 first "Martin".
- annals.2013.178.2.4 first1 "Martin".
- annals.2013.178.2.4 isCitedBy Kardar–Parisi–Zhang_equation.
- annals.2013.178.2.4 isCitedBy Rough_path.
- annals.2013.178.2.4 issue "2".
- annals.2013.178.2.4 journal "Annals of Mathematics".
- annals.2013.178.2.4 last "Hairer".
- annals.2013.178.2.4 last1 "Hairer".
- annals.2013.178.2.4 pages "559–664".
- annals.2013.178.2.4 title "Solving the KPZ equation".
- annals.2013.178.2.4 volume "178".
- annals.2013.178.2.4 year "2013".